Home » Frequently asked Questions on Health » What is the reason behind bloated stomach after IUI?

What is the reason behind bloated stomach after IUI?

Q: I am 28 years old woman, married for five years. Last year, I had spontaneous conception and then missed abortion (2nd month). My husband has low sperm count with less motility and I have 45 days cycle and suspected PCOS. This month, we went to doctor who gave me Gonal-F to get ovulation. I had an IUI on 19th June. I was advised to take bed rest for two weeks with cyclogest pessary 400 mg daily. Since my IUI, I am feeling abdominal cramps, which have not yet ceased. My stomach is swollen too. What is the reason for it? Am I getting pregnant? Doctor told me to do a pregnancy test two weeks after IUI and then visit consult him, but I want to know the reasons of these uterus cramps. Are they indicative of pregnancy?

A:You feel bloated because of the Gonal-F, which may have caused some degree of hyper stimulation of the ovaries. Besides this you have complained of abdominal cramps, which could be due to IUI sometimes. The prostaglandins present in semen can be responsible for the cramps. Don't worry about these symptoms because pregnancy may happen beside these symptoms.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------